# SDR SWAA2023061956762

- Difficulty date: June 7, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 32,562 hours, 15,226 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PYLON AFT STRUT SUPPORT FAIRING CRACKED.<[01] LOCATED AND DRILLED NEW #2 ENGINE PYLON AFT STRUT SUPPORT FAIRING PER SRM 51-40-02;[02] LOCATED AND DRILLED NEW #2 ENGINE PYLON AFT STRUT SUPPORT FAIRING PER SRM 51-40-02;[03] OK TO INSTALL #2 ENGINE PYLON AFT STRUT SUPPORT FAIRING;[04] PARTS DATA UPDATE ONLY;[05] REPLACED AFT FAIRING TRAILING EDGE ASSY PER SRM 51-40-02 & EA 23-154-01047-TLD.;[06] VERIFIED WORK COMPLETED ON CORRECTIVE ACTION 5.;[07] PAINTED FAIRING PER AMM 51-21-00;[08] UPDATED PARTS;[09] VERIFIED C/A #7.
